# SDR HNAA2009112400335

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,896 hours, 59,602 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Windsheild
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD HEAT HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  FOUND OVERHEAT SENSOR ON F/O WINDSCREEN OPEN.  SWAPPED TO SPARE SENSOR, OPERATIONAL CHECKED GOOD IAW 30-41-00
